# SDR FDEA201211244138

- Difficulty date: November 24, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB19404
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 8 SLAT OTBD INNER SKIN FOUND CRACKED.  REPAIRED IAW EA 1-5750-165172, PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
